# SDR CALA2013050600278

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 47,436 hours, 15,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A81121
- Condition: Corroded
- Location: Bs 319-330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE ANGLE HAS LIGHT CORROSION AT L1 DOOR BS 319-330.  REMOVED DAMAGED INNER ZEE ANGLE, DRILLED AND INSTALLED NEW INNER ANGLE IAW SRM 51-40-02.
